# SDR AALA961175

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Bracket
- Part number: 4031396
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION VERTICAL BRACKET 11B NR 5 LSAT ACTUATOR BY NR 3 FUEL VALVE.  REMOVED AND REPLACED BRACKET WITH NEW SERVICABLE BRACKET.  (M)
